MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, NITINOL; PROBE, RADIOFREQUENCY LESION

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, NITINOL; PROBE, RADIOFREQUENCY LESION
Model Number RF-NE-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the probe was non-functional.The procedure was cancelled.
 
Event or Problem Description
There were no patient consequences.
 
Additional Manufacturer Narrative
Additional information: d10, g4, g7, h2, h3, h6, h10.One reusable electrode was returned to the manufacturer for analysis.An error message was noted on the generator when the electrode was connected and no temperature was displayed.Electrical testing revealed high, variable resistance between the thermocouple wires, consistent with the error message displayed.The source of the high resistance was isolated to within the hub and tubing assembly.The device was manufactured according to specifications as supported by the receiving inspection results.The cause of the high and variable resistance remains unknown.

Brand Name
REUSABLE ELECTRODE, 10CM, NITINOL
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
MDR Report Key9365173
Report Number3004617090-2019-00001
Device Sequence Number2606404
Product Code GXI
UDI-Device Identifier05415067025180
UDI-Public05415067025180
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberRF-NE-10
Device Catalogue NumberRF-NE-10
Device Lot NumberM14329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer11/27/2019
01/14/2020
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date12/26/2019
01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1